default search action
"A nonparameter criterion for generalized diagonally dominant ..."
Lei Li, Hiroshi Niki, Morito Sasanabe (1999)
- Lei Li, Hiroshi Niki, Morito Sasanabe:
A nonparameter criterion for generalized diagonally dominant matricesGeneralized diagonally dominant matrices. Int. J. Comput. Math. 71(2): 267-275 (1999)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.